MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD CHROMIC GUT; SUTURE, ABSORBABLE, NATURAL

DAVIS & GECK CARIBE LTD CHROMIC GUT; SUTURE, ABSORBABLE, NATURAL
Model Number SG-675
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/24/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during a veterinary procedure, at the time of surgery, needle came off with 1st throw so no suture pattern was established.They re-sutured and the patient is alive with no injury.

Brand Name
CHROMIC GUT
Common Device Name
SUTURE, ABSORBABLE, NATURAL
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DO  0101
MDR Report Key8355466
Report Number9612501-2019-00291
Device Sequence Number19383963
Product Code GAL
UDI-Device Identifier10884521055964
UDI-Public10884521055964
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K885018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2020
Device Model NumberSG-675
Device Catalogue NumberSG-675
Device Lot NumberD7E2285FZX
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2019
Initial Report FDA Received Date02/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1